# SDR AU010263

- Difficulty date: March 25, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 7828602
- Condition: Seized
- Location: Cabin Temp
- Part time: 16,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(AUS) DUAL TEMPERATURE CONTROL VALVE SEIZED IN OPEN POSITION.
